atripla and red yeast rice
Sep 14, 2008
can you take red yeast rice for my high cholestor with atripla and cialis
Response from Dr. Henry
There have been no formal interaction studies for Atripla and red yeast than I am aware of. Red yeast can contains chemicals related to statins. Efavirenz can interact with some statins for example lovastatin which can result in an increased risk for adverse effects. Recommend careful monitoring as well as making sure your HIV specialist is aware of the use of red yeast extract. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Headache After Unprotected Anal Sex Worried I Have HIV
- Itchy Scrotum After Oral Sex On A Woman Does It Mean I Have HIV
- Muscle Ache After Unprotected Sex Without Ejaculation Sign Of HIV AIDS
- Oral Ulcers After Swallowing Cum Sign Of HIV AIDS
- Are Genital Warts Deadly?
- How Much Does It Cost To Get Tested For Stds?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.